VOL. 35 · NO. 3 | 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 35 (3), (1983)
No abstract available
Articles
Akinori Matsui
Tohoku Math. J. (2) 35 (3), 321-339, (1983) DOI: 10.2748/tmj/1178228992
KEYWORDS: 57Q99, 57Q20, 57Q50, 57R20
No abstract available
Hideki Kurose
Tohoku Math. J. (2) 35 (3), 341-347, (1983) DOI: 10.2748/tmj/1178228993
KEYWORDS: 46J10, 26A24, 46L40
No abstract available
Zhi Cheng Wang
Tohoku Math. J. (2) 35 (3), 349-356, (1983) DOI: 10.2748/tmj/1178228994
KEYWORDS: 34K20
No abstract available
S. J. Patterson
Tohoku Math. J. (2) 35 (3), 357-373, (1983) DOI: 10.2748/tmj/1178228995
KEYWORDS: 30F35, 20H10, 22E40, 30F40
No abstract available
Derek W. Robinson, Sadayuki Yamamuro
Tohoku Math. J. (2) 35 (3), 375-386, (1983) DOI: 10.2748/tmj/1178228996
KEYWORDS: 46B30
No abstract available
Gen-ichi Oshikiri
Tohoku Math. J. (2) 35 (3), 387-392, (1983) DOI: 10.2748/tmj/1178228997
KEYWORDS: 53C12, 57R30
No abstract available
Walter Trebels
Tohoku Math. J. (2) 35 (3), 393-401, (1983) DOI: 10.2748/tmj/1178228998
KEYWORDS: 42B15, 41A99
No abstract available
Kazuo Azukawa
Tohoku Math. J. (2) 35 (3), 403-413, (1983) DOI: 10.2748/tmj/1178228999
KEYWORDS: 32H20
No abstract available
Mikio Furushima
Tohoku Math. J. (2) 35 (3), 415-424, (1983) DOI: 10.2748/tmj/1178229000
KEYWORDS: 32M05, 14E07
No abstract available
Shinzō Kawamura
Tohoku Math. J. (2) 35 (3), 425-440, (1983) DOI: 10.2748/tmj/1178229001
KEYWORDS: 47A15, 47B37
No abstract available
Toshihiko Nishishiraho
Tohoku Math. J. (2) 35 (3), 441-458, (1983) DOI: 10.2748/tmj/1178229002
KEYWORDS: 41A36, 41A25, ‎46E99
No abstract available
Tatsuo Kawata
Tohoku Math. J. (2) 35 (3), 459-474, (1983) DOI: 10.2748/tmj/1178229003
KEYWORDS: 60G99, 42A61, 60G17
No abstract available
Nozomu Mochizuki
Tohoku Math. J. (2) 35 (3), 475-482, (1983) DOI: 10.2748/tmj/1178229004
KEYWORDS: 31C05, 31B05
No abstract available
Akihiko Miyachi
Tohoku Math. J. (2) 35 (3), 483-498, (1983) DOI: 10.2748/tmj/1178229005
KEYWORDS: 42B20, 42B30
No abstract available
Back Matter
Tohoku Math. J. (2) 35 (3), (1983)
No abstract available
Back to Top